Volume 33, Number 3
Previous Issue Next Issue

Kwangil Kim & Yonghai Li

10.4208/jcm.1411-m4406

J. Comp. Math., 33 (2015), pp. 227-247.

Preview Purchase PDF 3 1293 Abstract

Qingjie Guo, Renhong Wang & Chongjun Li

10.4208/jcm.1411-m4419

J. Comp. Math., 33 (2015), pp. 248-262.

Preview Purchase PDF 2 1427 Abstract

Nam-Yong Lee

10.4208/jcm.1411-m4405

J. Comp. Math., 33 (2015), pp. 263-282.

Preview Purchase PDF 2 1338 Abstract

Jun Hu

10.4208/jcm.1412-m2014-0071

J. Comp. Math., 33 (2015), pp. 283-296.

Preview Purchase PDF 3 1517 Abstract

Youai Li

10.4208/jcm.1501-m4426

J. Comp. Math., 33 (2015), pp. 297-306.

Preview Purchase PDF 2 1255 Abstract

Fuzheng Gao & Xiaoshen Wang

10.4208/jcm.1502-m4509

J. Comp. Math., 33 (2015), pp. 307-322.

Preview Purchase PDF 1 1363 Abstract

Yang Yang & Chi-Wang Shu

10.4208/jcm.1502-m2014-0001

J. Comp. Math., 33 (2015), pp. 323-340.

Preview Purchase PDF 1 1493 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard